# SDR USAA050676

- Difficulty date: May 21, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378352
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 40,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND HORIZ STAB LOWER SKIN CRACKED .25 INCH, STATION 125. 3 INCHES FORWARD OF AFT SPAR.  REPLACED DOUBLER AND INSTALLED SOLID FASTENERS IAW T/R 55-10-07 REV B, BOEING SRM 55-10-01 FIG 204.  (M)
